# SDR SWAA2023121521439

- Difficulty date: November 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA L-1 DOOR FWD SLIDE MOUNT FITTING STA 312 CORRODED<[01] REMOVED AND REPLACED FWD SLIDE MOUNT FITTING STA 312 AT L1 DOOR LOWER SILL AS PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
